Lattices of quantized vortices in polariton superfluids

Boulier, T., Cancellieri, E. orcid.org/0000-0002-4099-2716, Sangouard, N.D. et al. (4 more authors) (2016) Lattices of quantized vortices in polariton superfluids. Comptes Rendus Physique, 17 (8). pp. 893-907. ISSN 1631-0705

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 Académie des sciences. Published by Elsevier Masson SAS. This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: Polaritons; Quantum fluids of light; Nonlinear optics
Dates:
  • Published: 13 June 2016
  • Published (online): 13 June 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Funding Information:
FunderGrant number
GREAT BRITAIN SASAKAWA FOUNDATION4886
ROYAL SOCIETYIE150668
Depositing User: Symplectic Sheffield
Date Deposited: 07 Nov 2016 15:29
Last Modified: 07 Nov 2016 15:29
Published Version: http://doi.org/10.1016/j.crhy.2016.05.005
Status: Published
Publisher: Elsevier Masson
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.crhy.2016.05.005

Share / Export

Statistics